- 09-25-2009, 12:50 PM
Hey guys, I live with my older bro who's been having problems for the last few months. He's been very lethargic and unmotivated barely doing anything. At first i thought he was depressed then it occurred to me that he had mentioned almost 6 months ago that he was doing steroids. I didn't think much of it at the time then yesterday i was grabbin some headphones out of his drawer and saw the syringes plus some test-e 400 i think it was? ( i could be wrong but i know it said test 400 don't remember if there was an "-e")
I'm very curious now as out of all the research i've done on PH/DS i've never really dabbled into "real" gear. Is it possible that after doing a cycle of the test-e he has experienced the shutdown associated with usual PH/DS's? Or are side effects of gear different? From the little research i just did it looks like you're supposed to have proper PCT and on cycle support and from what I've gathered he has not used anything. My assumption is that he probably just got the test-e and nothing else thinking it was all he needed.
I plan on confronting him today and asking him about it so i can try to help him recover his body if necessary but i don't want to try helping him if I don't know **** about it to begin with catch my drift? Really appreciate the help guys and fast responses are GREATLY appreciated
- 09-25-2009, 03:31 PM
yeah, he'll need some HCG and some clomid to do a PCT if he didn't for sure
- 09-25-2009, 09:27 PM
X2 on the HCG and clomid
09-25-2009, 10:32 PM
More info. is his depression related solely to the steroid usage or do you have other things been going on in his life. I need this question answered b4 i give more advice.
09-25-2009, 11:06 PM
not much else been going on in his life to influence a depression. was a theory as well but i talked to him about it earlier today and i questioned him about when he started feeling this way. he said it was close to the end of stopping the test so i told him that theres a good chance he might be shutdown and i'd find out what he could do to help it. i told him to try and go get bloodwork done as well before i actually tell him to go buy **** lol.
essentially though he was just stupid with a cycle didn't do any research and thought all he had to do was take the test. ill start looking into the hcg and clomid in the meantime while i wait for him to get bloodwork.
09-26-2009, 01:03 PM
Good deal. yeah get him started w/ some good PCT with the quickness
09-27-2009, 09:51 PM
his body is still shutdown....like the other said get on a pct asap...thats unfortunately why you should never just jump into steriods.
clomid and nolva
09-30-2009, 10:49 AM
thanks guys i've been tryin to find the right place for clomid my planned site turned out to be a fake site >.< haha
09-30-2009, 12:00 PM
dont forget to try and get ahold of HCG as well. Its cheap and will work really well there are a lot of doseaging suggestions. If i where ur brother i would run a high dose of HCG for 2 weeks (1000IU's EOD) and three days after the last HCG incjection start clomid PCT soemthing like (depending on how severly shut down he still is) start at either 150mg for week one or 100mg for week one, then again (respectively) 100 for week 2, then taper down to 75, then 50 for week 3 and 4. Or a more down graded approach to clomid therapy.
Let me write this out in a more comprehendable manner, much like if it where a cycle.
HCG- 1000 IU's EOD week 1-2
(threee days after final HCG injection)
Clomid-150/100/75/50 OR 100/75/50/50 Or 100/50/50/50
Natty test booster week 7-11.
the clomid dosages vary because amount of time he has been suprressed it may take a higher dose to get the appropriate response. He is going to have to take this very seriously and judge to the best of his ability how much better he feels off the HCG alone to appropriately pick the correct Clomid dose. I would suggest if he has been suppressed for 6 months tho you should probably opt for the higher clomid doseage and then run a natty test booster such as sustain alpha or the diesel test, for at least a month after PCT has finished.
DO NOT use a high doseage of HCG for too long (as to what "too long is, is debateable") but 2 weeks is on the safe side. If you use HCG for too long u will desensitize the testes and no therapy will work after that (other than HRT and thats what we are trying to avoid).
Goodluck and get all this stuff as fast as u can. PM me if u have questions.
09-30-2009, 12:03 PM
and i used sustain alpha and diesel test for examples as a reason, (those i personally prefer sustain alpha but know people who love diesel i just havent tried it yet) those are two of the top ones u can buy that have very good responses posted on this forum.
09-30-2009, 01:19 PM
using just test should not make you feel depressed, in fact that is usually good for the mood....
09-30-2009, 01:23 PM
oh crap i completely misread this thread...i have no idea why hes depressed if hes on test, i thought he had stopped test 6months ago and was still shut down. Ok Do not listen to any of the advice i just gave (i mean once hes done cycling run what i said, but it has nothing to do with his mood). U need to ask him why hes depressed, test usually does have the opposite effect of depression.
10-01-2009, 09:32 PM
10-02-2009, 05:29 PM
lol slacker! i'm ordering stuff for him today. talked to him some more about it he says he was on it for 14 weeks straight. Absolutely no other supps whatsoever.
Similar Forum Threads
- By slick64225 in forum AnabolicsReplies: 18Last Post: 12-07-2009, 12:25 PM
- By flobot in forum Exercise ScienceReplies: 2Last Post: 09-07-2008, 10:51 PM
- By Kdrible in forum AnabolicsReplies: 8Last Post: 03-07-2007, 12:35 PM
- By freakboy in forum AnabolicsReplies: 4Last Post: 07-26-2006, 03:48 AM
- By clippers41 in forum Exercise ScienceReplies: 7Last Post: 07-21-2006, 01:28 AM